# SDR AALA20100421TUL05

- Difficulty date: April 21, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 SLAT OUTBOARD KNUCKLE FITTING WORN.  REMOVED OUTBOARD ATTACH FITTING, LOCATED, DRILLED, AND INSTALLED NEW ATTACH FITTING PER ESO 80117.
